# SDR MDAS094040

- Difficulty date: November 11, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Aircraft serial: 20312
- Aircraft time: 17,096 hours, 31,097 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50079951
- Part serial: DEC030129
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON JAN.14 2005, MDA B-12275 (S/N 20306) DURING TAXIING AFTER LANDING, PILOT HEARD A LARGE SOUND FROM RT MLG. MECHANIC FOUND RT MLG IB WHEEL FLANGE BROKEN.  ON AUG.23 2005, MDA B-12276 (S/N 20312), FA REPORTED THAT A PASSENGER FOUND THE RT IB MAIN WHEEL TIRE RUPTURED AT BEGINNING OF ROLLING. IMMEDIATELY, CREWS DECIDED ABORT TAKEOFF AND TAXI BACK. ON THE WAY OF TAXIING BACK, AC VIBRATED DUE TO TIRE RUPTURED AT RT OB MAIN WHEEL, CREWS ASK FOR TOW SERVICE. ON NOV.11 2005, MDA B-12276 (S/N 20312) LT MAIN TIRE BROKEN DURING TAXIING. PERFORMED INSP FOUND NR2 WHEEL HUB WAS BROKEN.  BREAKAGE OF THE WHEEL HUB WAS MAINLY CAUSED BY FATIGUE CRACKING (HIGH CYCLE) FROM CORROSION SPOTS.
